The Distribution of Spacings Between the Fractional Parts of ndα

Martino Fassina, Sun Kim, Alexandru Zaharescu

Research output: Contribution to journalArticlepeer-review

Abstract

We study the distribution of spacings between the fractional parts of n dα . For α of high enough Diophantine type we prove a necessary and sufficient condition for n dα \mod 1, 1≤ n≤ N, to be Poissonian as N\to ∞ along a suitable subsequence.

Original languageEnglish (US)
Pages (from-to)10555-10585
Number of pages31
JournalInternational Mathematics Research Notices
Volume2022
Issue number14
DOIs
StatePublished - Jul 1 2022

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'The Distribution of Spacings Between the Fractional Parts of ndα'. Together they form a unique fingerprint.

Cite this